# SDR SWAA2022110930692

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOP SILL RBL47 BS947+4 - BS986+6. MARKED. / [01] REMOVED CORROSION ON AFT DOOR MOP SILL RBL 47 BS 947+4. WL 208 P/N 147A8540-8 ORIGINAL THICKNESS IS 0.080' PER SRM 53-70-15-0I-1 IDENTIFICATION 1 TABLE 2 ITEM[20] POINT (1) MEASURE: L=3.' X W=1.' X D=0.010' RT.= 0.070' POINT (2) 986+6' . MEASURE: L=6.' X W=1.5' X D=0.012' RT.=0.068' FOUND TO BE OUT OF LIMITS REWORKED AREAS IAW SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1 PARAG.4.D.(2)(A) DETAIL D. TOOL USED: ID: ATS 1671  S/N: 65093024  DATE: 01/2022  DUE: 01/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] SRM 53-70-15-0I-1 IDENTIFICATION 1 AND SRM 53-15-1A-1 ALLOWABLE DAMAGE 1 ARE APPLICABLE TO A/C N201LV.;[04] REMOVED INNER CHORD LOCATED AT AFT SERVICE DOOR MOP SILL RBL 47; BS.887+7 - BS.1006.00 IAW SRM 51-40-02-0G-0. RECEIVED INNER CHORD P/N 147A8540-8 LOT: 1499757-1. LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG# 147A8501 REV: B. OK TO INSTALL.;[05] SRM 53-70-15-0I-1 IDENTIFICATION 1 AND SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1 ARE APPLICABLE TO A/C N201LV.;[06] AFT SERVICE DOOR INNER CHORD (MOP SILL) LOCATED BTW. RBL 47; BS.887+7 - BS.1006.00 MUST BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG. 9.C.;[07] VERIFIED CORRECTIVE ACTION ITEM 4.  OKAY TO INSTALL NEW CHORD GIVEN.;[08] INSTALLED NEW INNER CHORD P/N 147A8540-8 LOCATED BTW. RBL 47; BS.887+7 - BS.1006.00 I.A.W SRM 51-40-02-0G-0 AND DWG 147A8501.
